Volume 5, Issue 3
Stability of Implicit Difference Schemes with Space and Time-Dependent Coefficients

Wen-An Tong & You-Lian Ahu

DOI:

J. Comp. Math., 5 (1987), pp. 281-286

Published online: 1987-05

Preview Full PDF 104 952
Export citation
  • Abstract

A stability theorem is derived for implicit difference schemes approximating multidimensional initial-value problems for linear hyperbolic systems with variable coefficients, and lots of widly used difference schemes are proved to be stable under the conditions similar to those for the cased of constant coefficients. This theorem is an extension of the stability theorem due to Lax-Nirenberg, the proof is quite simple.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-281, author = {Wen-An Tong and You-Lian Ahu}, title = {Stability of Implicit Difference Schemes with Space and Time-Dependent Coefficients}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {3}, pages = {281--286}, abstract = { A stability theorem is derived for implicit difference schemes approximating multidimensional initial-value problems for linear hyperbolic systems with variable coefficients, and lots of widly used difference schemes are proved to be stable under the conditions similar to those for the cased of constant coefficients. This theorem is an extension of the stability theorem due to Lax-Nirenberg, the proof is quite simple. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9551.html} }
TY - JOUR T1 - Stability of Implicit Difference Schemes with Space and Time-Dependent Coefficients AU - Wen-An Tong & You-Lian Ahu JO - Journal of Computational Mathematics VL - 3 SP - 281 EP - 286 PY - 1987 DA - 1987/05 SN - 5 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/9551.html KW - AB - A stability theorem is derived for implicit difference schemes approximating multidimensional initial-value problems for linear hyperbolic systems with variable coefficients, and lots of widly used difference schemes are proved to be stable under the conditions similar to those for the cased of constant coefficients. This theorem is an extension of the stability theorem due to Lax-Nirenberg, the proof is quite simple.
Wen-An Tong & You-Lian Ahu. (1970). Stability of Implicit Difference Schemes with Space and Time-Dependent Coefficients. Journal of Computational Mathematics. 5 (3). 281-286. doi:
Copy to clipboard
The citation has been copied to your clipboard